Journal of Differential Geometry

An upper bound to the spectrum of $\Delta $ on a manifold of negative curvature

H. P. McKean

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 4, Number 3 (1970), 359-366.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214429509

Digital Object Identifier
doi:10.4310/jdg/1214429509

Mathematical Reviews number (MathSciNet)
MR0266100

Zentralblatt MATH identifier
0197.18003

Subjects
Primary: 53.72
Secondary: 57.00

Citation

McKean, H. P. An upper bound to the spectrum of $\Delta $ on a manifold of negative curvature. J. Differential Geom. 4 (1970), no. 3, 359--366. doi:10.4310/jdg/1214429509. https://projecteuclid.org/euclid.jdg/1214429509


Export citation